# SDR QXEA2016020800089

- Difficulty date: February 1, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,882 hours, 12,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FUEL FUSELAGE SEAT TRACK NR 10 CORRODED BEYOND LIMITS.  REPLACED THE  SEAT TRACK IAW DWG 85328201, SHEETS 1 TO 4 AND SRM 51-42-05.
